×

Found 3,588 Documents (Results 1–100)

100
MathJax

Stable sequential Pontryagin maximum principle in optimal control problems with phase restrictions. (English. Russian original) Zbl 1492.49027

J. Math. Sci., New York 263, No. 5, 698-709 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 102-113 (2019).
MSC:  49K15 47A52 93C15
PDF BibTeX XML Cite
Full Text: DOI

All-at-once formulation meets the Bayesian approach: a study of two prototypical linear inverse problems. (English) Zbl 1492.35432

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 1-44 (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Stable solution of a quadratic minimization problem with a nonuniformly perturbed operator by applying a regularized gradient method. (English. Russian original) Zbl 1484.65115

Comput. Math. Math. Phys. 62, No. 1, 10-19 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 1, 12-22 (2022).
MSC:  65J20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software